# SDR 97UAL900487

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1841U
- Make and model: Doug DC-10-10
- Aircraft serial: 46634
- Engine: Ge CF66D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 34H40600
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE PNEUMATIC MANIFOLD FAILURE LIGHT CAME ON.  DURING TAKEOFF THE EGT ON NR 2 ENGINE WAS HIGH 925 WITH N1 REDUCED TO 100 PERCENT INDICATING A PNEUMATIC LEAK.  *S/D*  THE NUMBER 2 ENGINE BLEED DUCT CLAMP FAILED.  THE DUCT BROKE LOOSE CAUSING THE MANIFOLD FAILURE LIGHT TO ILLUMINATE.  REPLACED CLAMPS AND DUCT, REPAIRED DAMAGE TO SURROUNDING AREA.
